# SDR FDEA201008193054

- Difficulty date: August 19, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E.O. F-5450-7-5003 P4 CODE B, FASTENER ON RT WING I/B SIDE LOAD FITTING , I/B AFT FASTENER   HOLE FOUND CORRODED AFTER REAMING TO CALLED OUT OVER SIZE. COMPLIED WITH EA F-5720-139200,   MAJOR REPAIR.
